# SDR REXA2013083001720

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 27,891 hours, 24,482 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHILE TRYING TO BRING GEAR DOWN, RECEIVED A MASTER WARNING GEAR DISAGREE.  NOSE WHEEL DOOR WAS OPEN BUT GEAR DID NOT COME DOWN.  WARNING SOUNDED WITHIN 5 SECONDS OF GEAR HANDLE DOWN.  HAD AMBER DASHES FOR NOSE WHEEL, FOLLOWED QRH ON 2ND ATT.  COMPLIED WITH PA 05-018, REV K SCENARIO 1. FOUND MLG SELECTOR VALVE DOWNLOCK LINE LEAKING.  R & R FLOW RESTRICTOR IAW AMM 32-32-10. IAW FIM R & R  NLG SELECTOR VALVE IAW AMM 32-33-10. OPS/LEAK CK GOOD,  PERFORMED MULTIPLE GEAR SWINGS IAW AMM TASK 32-30-00-720-801.  ALL FUNCTIONAL CKS GOOD.
